Two Overdoses, Two Ambulance Rides, Two Trips to ER, Same Day.
SHARE!

(THUNDER BAY, ON) – It’s been a busy weekend for not only police, but fire and paramedic first responders as the city is deep in an opiate crisis.

”Purple Down”, which is a mix of fentanyl and heroin, and sometimes carfentanil, is sweeping the nation along with Thunder Bay. The opiate is responsible for yet another spike in overdoses since fentanyl became a thing in town.

Advertisement

The drug, also known as “purp” is so strong that even veteran drug users are overdosing as they underestimate the power this mix has.

Today, a male in his early 30’s overdosed twice. His first overdose of the day resulted in paramedics giving him a ride to the hospital after being revived with life-saving Naloxone.

His second overdose, both of which happened in the 100 block of Seneca Crescent, resulted in the same conclusion. A ride to the hospital after some Naloxone was administered.

Advertisement

Naloxone can temporarily reverse an overdose. Ask your pharmacist how you can get a free kit.

SHARE!
Advertisement
Comments are closed.